# SDR MASA2011091463680

- Difficulty date: September 13, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 20,579 hours, 14,131 cycles
- Engine: Ge CF348C1
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Actuator
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK RT ENG DRAIN MAST DURING PUSH.  R2 SLAVE VG ACTUATOR.
